# SDR AUS20020124

- Difficulty date: February 20, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2140 · Heating System
- Part: Regulator Valve
- Part number: 461731
- Condition: Faulty
- Location: Heating System
- Part time: 85 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RT HEATER FUEL PRESSURE REGULATOR FAULTY. REGULATOR LEAKING FUELFROM DRAIN.
